International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 179-181
The diophantine equation
Department of Mathematics, University of Missouri-Columbia, Columbia 65211, Missouri, USA
Received 7 February 1984
Copyright © 1985 W. R. Utz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The Diophantine equation of the title is solved in integers.